# SDR IPXA2021100474562

- Difficulty date: September 20, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ADA013021
- Condition: None
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD CARGO COMPARTMENT LH SLOPE PANEL SUPPORT ANGLE CRACK AT STA.919.REMOVED,FABRICATED AND REPLACED CRACKED SUPPORT ANGLE IAW MD-11 SRM 51-31-01 (MINOR).
